Alert archive / Michigan / Flash Flood Warnings in 2023

Flash Flood Warning 3, NWS Gaylord, MI

July 15, 20234 counties in Michigan

NWS Gaylord, MI issued this flash flood warning at Jul 15, 2023, 6:03 PM EDT for 4 counties in Michigan. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 15, 2023, 6:03 PM EDT (22:03 UTC)
Expired
Jul 15, 2023, 8:56 PM EDT
In force
3 hr
Issued by
NWS Gaylord, MI
Area
Storm-based polygon
Flood severity
None

Counties Alcona County, MI, Iosco County, MI, Ogemaw County, MI, Oscoda County, MI

The radar

The NCL Michigan radar (KAPX), 60 km from the middle of the area, began a volume at 22:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Alpena, MI (KAPX), launched 12:00Z, 10.1 hours before the alert went out and 134 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Alpena, MI at 12:00Z on 2023-07-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 151 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Alpena, MI at 12:00Z on 2023-07-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -2 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
151 J/kg
Mixed-layer CIN
-55 J/kg
Mixed-layer LCL
970 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
-2 m²/s²
0-3 km storm-relative helicity
31 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted.

877 
WGUS53 KAPX 152203
FFWAPX
MIC001-069-129-135-160200-
/O.NEW.KAPX.FF.W.0003.230715T2203Z-230716T0200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Gaylord MI
603 PM EDT Sat Jul 15 2023

The National Weather Service in Gaylord has issued a

* Flash Flood Warning for...
  Western Alcona County in northern Michigan...
  Northwestern Iosco County in northern Michigan...
  Northeastern Ogemaw County in northern Michigan...
  Oscoda County in northern Michigan...

* Until 1000 PM EDT.

* At 603 PM EDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Flash flooding is ongoing or 
  expected to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Mio, Glennie, Comins, McKinley, Fairview, Curtisville, Curran, 
  Mack Lake, Rose Township, Luzerne, Mitchell Township and Milen 
  Township.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 4484 8427 4484 8361 4448 8365 4448 8428

FLASH FLOOD...RADAR INDICATED

$$

MLR
3 follow-up statements
596 
WGUS73 KAPX 152316
FFSAPX

Flash Flood Statement
National Weather Service Gaylord MI
716 PM EDT Sat Jul 15 2023

MIC001-069-129-135-160200-
/O.CON.KAPX.FF.W.0003.000000T0000Z-230716T0200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Alcona MI-Iosco MI-Ogemaw MI-Oscoda MI-
716 PM EDT Sat Jul 15 2023

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 10 PM EDT THIS 
EVENING FOR WESTERN ALCONA, NORTHWESTERN IOSCO, NORTHEASTERN OGEMAW 
AND OSCODA COUNTIES...

At 716 PM EDT, Doppler radar indicated thunderstorms producing heavy 
rain across the warned area. Flash flooding is ongoing or expected 
to begin shortly.

HAZARD...Flash flooding caused by thunderstorms.

SOURCE...Radar.

IMPACT...Flash flooding of small creeks and streams, urban areas,
         highways, streets and underpasses as well as other poor
         drainage and low-lying areas.

Some locations that will experience flash flooding include...
  Mio, Glennie, Comins, McKinley, Fairview, Curtisville, Curran, 
  Mack Lake, Rose Township, Luzerne, Mitchell Township and Milen 
  Township.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 4484 8427 4484 8361 4448 8365 4448 8428

FLASH FLOOD...RADAR INDICATED

$$

MLR
645 
WGUS73 KAPX 160010
FFSAPX

Flash Flood Statement
National Weather Service Gaylord MI
810 PM EDT Sat Jul 15 2023

MIC001-069-129-135-160200-
/O.CON.KAPX.FF.W.0003.000000T0000Z-230716T0200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Alcona MI-Iosco MI-Ogemaw MI-Oscoda MI-
810 PM EDT Sat Jul 15 2023

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 10 PM EDT THIS 
EVENING FOR WESTERN ALCONA, NORTHWESTERN IOSCO, NORTHEASTERN OGEMAW 
AND OSCODA COUNTIES...

At 810 PM EDT, Doppler radar indicated thunderstorms producing heavy 
rain across the warned area. Flash flooding is ongoing or expected 
to begin shortly.

HAZARD...Flash flooding caused by thunderstorms.

SOURCE...Radar.

IMPACT...Flash flooding of small creeks and streams, urban areas,
         highways, streets and underpasses as well as other poor
         drainage and low-lying areas.

Some locations that will experience flash flooding include...
  Mio, Glennie, Comins, McKinley, Fairview, Curtisville, Curran, 
  Mack Lake, Rose Township, Luzerne, Mitchell Township and Milen 
  Township.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 4484 8427 4484 8361 4448 8365 4448 8428

FLASH FLOOD...RADAR INDICATED

$$

MLR
072 
WGUS73 KAPX 160056
FFSAPX

Flash Flood Statement
National Weather Service Gaylord MI
856 PM EDT Sat Jul 15 2023

MIC001-069-129-135-160106-
/O.CAN.KAPX.FF.W.0003.000000T0000Z-230716T0200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Alcona MI-Iosco MI-Ogemaw MI-Oscoda MI-
856 PM EDT Sat Jul 15 2023

...FLASH FLOOD WARNING IS CANCELLED FOR WESTERN ALCONA, NORTHWESTERN 
IOSCO, NORTHEASTERN OGEMAW AND OSCODA COUNTIES...

The heavy rain has ended. Flooding is no longer expected to pose a 
threat. Please continue to heed remaining road closures.

LAT...LON 4484 8427 4484 8361 4448 8365 4448 8428

$$

MLR

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gaylord, MI wrote its last area forecast discussion before this flash flood warning went out at Jul 15, 3:24 PM EDT, 2 hours 39 minutes earlier.

Area forecast discussion, Jul 15, 3:24 PM EDT, 2 hours 39 minutes before
Area Forecast Discussion
National Weather Service Gaylord MI
324 PM EDT Sat Jul 15 2023

.NEAR TERM...(Through Tonight)
Issued at 321 PM EDT Sat Jul 15 2023

High Impact Weather Potential: Some thunderstorms this evening may
produce locally heavy rainfall especially over northeast Lower
Michigan.

Pattern Synopsis/Forecast: 18z surface analysis shows a cold front
over northwest Ontario near James Bay extending southwest across
eastern Lake Superior/western Upper/far northern Wisconsin.  Pre-
frontal trough lies along the western shore of Lake Michigan into
northern Illinois.  Lake Huron breeze has developed over northeast
Lower...convergence axis running from CAD-PZQ has some scattered
convection trying to develop along it.  MLCAPE values of 1000-
1500J/kg across the forecast area this afternoon with minimal
CINH...Cu field has cleared out of the Lake Michigan shoreline
counties and as far east as SLH-GLR...some Cu across eastern Upper
but a bit more development west of ERY.

Short wave trough swinging across Lower Michigan at mid afternoon
will cross the state by this evening...second more pronounced
"bowling ball" rolling across northern Iowa will move through the
southern half of Lower Michigan overnight.  Cold front to the north
will drop into eastern Upper this evening...and into northern Lower
overnight but will be pretty ill-defined.

Primary Forecast Concerns: Developing/ongoing convection the first
concern for tonight...mainly for the late afternoon/evening hours.
Current satellite trends in the Cu field suggest main PoPs for late
afternoon across northern Lower should be east of a CAD-SLH line
with an anticipated increase in coverage into early evening.  Across
eastern Upper a bit trickier and winds are uniformly from the
southwest...suggesting minimal convergence which is evident in the
Cu field.  Better defined forcing/cloud development from Whitefish
Point southeast across Luce/Alger counties...so will line up late
afternoon PoPs across this general area...then sagging more south
and east toward the Straits region for the evening.  Convection
should be on the wane later this evening with loss of heating/
instability.

In the wake of all this should be some decrease in cloud cover
though there is some residual moisture that rotates into the
forecast area overnight suggestive of some Ac/Accas spreading into
northern Michigan.  In addition there should be some threat for fog
development given humid air mass/light winds tonight...and potential
for wet soils in areas that see precipitation this evening.

&&

.SHORT TERM...(Sunday through Tuesday)
Issued at 321 PM EDT Sat Jul 15 2023

High Impact Weather Potential: Moderate... Primarily for Statewide
Air Quality Alert in effect on Sunday for Canadian wildfire smoke
(with additional smoke potential into Monday and Tuesday?);
continued nuisance shower (perhaps thunder too) chances Sunday, with
lingering showers Monday.

Pattern Synopsis: Longwave troughing and closed off upper low just
south of Hudson bay will continue to dictate the pattern to close
out the weekend and into Monday. In the bigger picture, there are
two key players that will force this persistent anomalous troughing
eastward: A deepening trough off the Pacific and an actively
amplifying ridge axis centered over the Rockies. As this trough
begins to crest the thermal ridge, the trough will flatten
considerably as it moves across the Canadian Rockies and into the
northern Great Plains / Canadian Prairies... all while suppressing
the western ridge farther south with time into next week, but
bringing subtle shortwave ridging to northern Michigan by Tuesday.
The combination of these two features will be enough to dislodge the
persistent longwave from its campsite over northern Ontario and
force eastward.

As it stands now, there are two distinct areas of surface low
pressure associated with vort maxes pivoting around the mean flow of
the longwave... one north of Moosonee, Ontario and another north of
Winnipeg, Manitoba, the latter of which is associated with the
primary trough axis within the closed low and longwave troughing.
Current analysis shows an attendant cold frontal boundary from the
Ontario sfc low draped southwestward through Lake Superior to the
Twin Cities metro in Minnesota. This front will continue eastward
and pass through tonight, which will force current deeper moisture
overhead eastward, though modest synoptic moisture will remain in
place. The primary trough axis / surface low will then move closer
through the day on Sunday before passing through late Sunday into
Sunday night. A subtle warm air advection signal in conjunction with
ridging ahead of this primary trough axis will erode steeper mid-
level lapse rates overhead, which as it is, may still be in recovery
mode from diurnal convection that occurs today / tonight (see Near
Term). As this trough axis nudges closer, flow aloft will increase
some, which will lead to slightly increased bulk shear within the
profile. Despite the dwindling lapse rates aloft and surface
moisture that is modest at best, forcing associated with this
primary trough axis pivoting through should be enough to generate a
convective response across northern Michigan at varying times
throughout the day Sunday. Additional convective responses /
precipitation will be possible as the trough axis passes through
Sunday night, through with the loss of diurnal instability, much of
this convection will either be elevated in nature or stratiform from
any upstream convection that manages to reach northern Michigan
Sunday night.

On the heels of the passage of this primary trough axis / shortwave,
cold air advection will commence, drawing in a cooler airmass for
Monday. Despite the commenced departure of the longwave troughing,
northern Michigan will still be on the "vort max train tracks",
which, coupled with some lingering low-level synoptic moisture, will
allow for shallow convective processes to continue Monday and maybe
even into Tuesday as diurnal instability builds both days.

Primary Forecast Concerns: Wildfire smoke; PoPs, and how much
thunder potential is around for Sunday.

Lots of different elements to examine for the short term forecast.
Following the passage of the cold front tonight, dewpoints will
suffer a slight downtick into Sunday, with most guidance painting a
picture of dewpoints in the mid 50s to perhaps a degree or two above
60 near the lakeshores where marine influences may be able to
prolong moisture concentration. Initial story on Sunday will be
across the eastern Yoop, where hi-res guidance is focusing in on an
area of convergence coupled with forcing proximity to the trough
axis. Nothing really robust expected from this, perhaps some
nuisance showers and a rumble or two. As the trough axis moves
closer, diurnal heating will begin the process of destabilizing the
atmosphere over northern lower Michigan. There are several factors
at play that may hinder how much instability develops... the most
important of which are the lower dewpoints and the lack of steep
mid-level lapse rates. Guidance has the aforementioned lapse rates
anywhere between 5-6 C/km, which may not be enough to overcome the
shortfalls of low level destabilization.

Additionally, the big x-factor that will rear its annoying head
again will be the Canadian wildfire smoke. In the event that the
core of this plume of smoke currently draped across much of the
upper Midwest drifts overhead (which is looking likely... and as a
result, the Michigan Department of Environment, Great Lakes, and
Energy has issued a statewide Air Quality Alert for Sunday
concerning fine particulate PM 2.5), temperatures even being
suppressed by a degree or two can completely unravel any
destabilization processes by keeping a cap on the atmosphere or just
suppressing CAPE to non-impactful levels. Regardless, the approach
of the shortwave will allow for bulk shear to increase to around
30kts... so in theory, some organized convection is possible... but
with MLCAPE generally maxing out below 1,000 J/kg, general
assumption is that most (if not, all) convection that can initiate
will be non-severe, with perhaps a locally stronger gust or two from
any cores aloft that collapse to the surface. Highs as of now are
progged in the 70s for most, with some 80s possible in NW lower and
closer to Saginaw Bay.

The primary trough axis will surge through Sunday evening into the
early overnight hours. Diurnal instability will quickly taper, which
would lead to any convective showers overnight having to be elevated
in nature. It is also possible for some stratiform to survive any
upstream convection early in the evening, but following the passage
of the trough axis, subsidence aloft should be suppressing any
showers by 06z Monday as drier air begins to mix in from aloft to
the surface with the commencement of cold air advection. Lows
trending markedly cooler for most Sunday night... upper 40s to low
50s in the eastern Yoop and perhaps interior northern lower if the
drier air can quickly translate to the surface through the
overnight... mid-to-upper 50s near the big lakes and spots closer to
Saginaw Bay.

Heading into Monday, there are some hints that lingering vorticity
over Lake Superior can generate some additional shower activity in
the morning hours across the eastern Yoop. In addition, another
potential vort max may be just enough to generate some shallow
convective showers early in the afternoon across northern lower with
diurnal instability building. Expecting a borderline autumnal feel
to the day from a combination of cooler temps in the 60s and low 70s
coupled with a stronger breeze. Efficient daytime mixing will allow
for drier air aloft to mix to the surface... and if winds can
decouple as high pressure slowly slides into the picture, a strong
radiational cooling response will certainly be possible Monday
night... so I wouldn't be overly shocked to see some of the
notoriously cooler spots dip into the mid 40s if the stars do indeed
align. Temperatures moderate some on Tuesday as shortwave ridging
aloft ahead of the approaching shortwave cresting the western ridge
builds. How this all transpires remains to be seen, but given the
retreating longwave troughing and subtle warming aloft from the
shortwave ridging, I am leaning toward a drier solution across the
area for Tuesday, with just some slight chance PoPs. Highs largely
in the low 70s in the eastern Yoop and mid-to-upper 70s across
northern lower. In regard to the wildfire smoke for both Monday and
Tuesday, wouldn't be surprising for there to be a bit of haze
present both days, but how that all plays out remains to be seen.

&&

.LONG TERM...(Tuesday night through Saturday)
Issued at 321 PM EDT Sat Jul 15 2023

High Impact Weather Potential: Minimal for now.

Long term guidance seems to be in agreement with how the synoptic
pattern plays out, which was refreshing... until I realized that the
solution it was agreeing on is that the shortwave from the Plains
passes through the region on Wednesday (bringing unsettled weather)
before being ingested back into the Canadian longwave troughing and
then the longwave troughing begins to dig back into the Great Lakes
region. How this exactly plays out from a mesoscale standpoint is
pie in the sky at this point (obviously), but the overall theme
looks like more occasionally unsettled weather with temperatures
hovering near to perhaps slightly below normal to close out next
week.

Normal highs: 76-82
Normal lows: 54-61

&&

.AVIATION...(For the 18Z TAFS through 18Z Sunday afternoon)
Issued at 156 PM EDT Sat Jul 15 2023

Convection starting to bubble up from south of CAD northeast to
south of APN. Looking more stable along the Lake Michigan
shoreline so looking more like best threat for thunderstorms this
afternoon will be around APN...and perhaps CIU. IFR conditions
expected in thunderstorms. Light winds and some clearing overnight
may allow for fog development/IFR conditions especially areas
that see rain this afternoon (e.g., APN).

&&

.MARINE...
Issued at 321 PM EDT Sat Jul 15 2023

Not much of a pressure gradient in place over the upper Lakes should
lead to relatively quiet marine conditions into Monday.  Local
effects (lake breeze circulations) should have a big influence on
individual nearshore wind conditions.  Some fog will be possible
tonight into Sunday morning within some of the Lake Superior and
Lake Huron nearshore zones.

&&

.APX WATCHES/WARNINGS/ADVISORIES...
MI...NONE.
LH...NONE.
LM...NONE.
LS...NONE.
&&

NEAR TERM...JPB
SHORT TERM...HAD
LONG TERM...HAD
AVIATION...JPB
MARINE...JPB
Hazardous weather outlook, Jul 15, 3:36 PM EDT, 2 hours 27 minutes before
Hazardous Weather Outlook
National Weather Service Gaylord MI
336 PM EDT Sat Jul 15 2023

MIZ016>018-020>036-041-042-086>088-095>099-161945-
Emmet-Cheboygan-Presque Isle-Leelanau-Antrim-Otsego-Montmorency-
Alpena-Benzie-Grand Traverse-Kalkaska-Crawford-Oscoda-Alcona-
Manistee-Wexford-Missaukee-Roscommon-Ogemaw-Iosco-Gladwin-Arenac-
Western Chippewa-Central Chippewa-Southeast Chippewa-
Western Mackinac-Eastern Mackinac-
Mackinac Island/Bois Blanc Island-
Beaver Island and surrounding islands-Charlevoix-
336 PM EDT Sat Jul 15 2023

This hazardous weather outlook is for Eastern Upper Michigan and
Northern Lower Michigan.

.DAY ONE...Tonight.

Scattered to numerous thunderstorms will be possible across
norther Michigan this afternoon and evening along and east of
a Cadillac to Cheboygan line. Locally heavy rainfall will be
possible with these storms. Organized severe storms are not
expected...however any storms that develop will be capable of
producing some hail and gusty winds.

Scattered thunderstorms are also expected this evening across
eastern Upper Michigan...mainly across western Chippewa and
western Mackinac counties.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

An Air Quality Alert is in effect for all of northern Michigan for
Sunday due to wildfire smoke.

Various chances for thunderstorms will continue across northern
Michigan into early next week. However, most of this period will
remain dry.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report any significant weather and
rainfall amounts to the National Weather Service. Reports may be
made one of three ways:

Online:   weather.gov/gaylord
Facebook: facebook.com/nwsgaylord
Twitter:  twitter.com/nwsgaylord

LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-161945-
Straits of Mackinac within 5 nm of Mackinac Bridge including
Mackinac Island-St Ignace to False Detour Channel-
5NM East of Mackinac Bridge to Presque Isle Light MI including
Bois Blanc Island-
Presque Isle Light to Sturgeon Pt MI Including Thunder Bay
National Marine Sanctuary-Sturgeon Pt to Alabaster MI-
Grand Traverse Bay south of a line Grand Traverse Light to
Norwood MI-Seul Choix Point to 5NM West of Mackinac Bridge-
Norwood MI to 5NM West of Mackinac Bridge including Little
Traverse Bay-Sleeping Bear Point to Grand Traverse Light MI-
Point Betsie to Sleeping Bear Point MI-
Manistee to Point Betsie MI-
Whitefish Bay (U.S. Portion)/Whitefish Point to Point Iroquois MI-
St. Marys River Point Iroquois to E. Potagannissing Bay-
336 PM EDT Sat Jul 15 2023

This hazardous weather outlook is for the northern Michigan
nearshore waters of Lake Huron, Lake Michigan and Lake Superior.

.DAY ONE...Tonight.

Scattered to numerous thunderstorms will be possible across the
northern Great Lakes this afternoon and evening over Whitefish
Bay...the St. Marys River...and the Lake Huron nearshore waters
east of Forty Mile Point.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Various chances for thunderstorms will continue across northern
Michigan into early next week. However, most of this period will
remain dry.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

For more information visit http://weather.gov/gaylord.

JPB

In the hours before

Special weather statement, Jul 15, 5:15 PM EDT, 48 minutes before
Special Weather Statement
National Weather Service Gaylord MI
515 PM EDT Sat Jul 15 2023

MIZ029-030-035-036-152230-
Iosco MI-Alcona MI-Ogemaw MI-Oscoda MI-
515 PM EDT Sat Jul 15 2023

...A strong thunderstorm will impact portions of western Alcona,
northeastern Ogemaw, southeastern Oscoda and northwestern Iosco
Counties through 630 PM EDT...

At 515 PM EDT, Doppler radar was tracking a strong thunderstorm over
Curtisville, or 10 miles west of Glennie, moving east at 15 mph.

HAZARD...Winds in excess of 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This strong thunderstorm will be near...
  Curtisville around 525 PM EDT.

Other locations in the path of this storm include Curran, Glennie and
Barton City.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4442 8405 4462 8414 4486 8360 4448 8342
TIME...MOT...LOC 2115Z 253DEG 13KT 4457 8393

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

The office that day

Everything else NWS Gaylord, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 15, 4:47 PM EDTSpecial Marine WarningAPX29 min
Jul 15, 5:15 PM EDTSpecial Weather StatementAPXOscoda75 min

Nearby

Flash Flood Warnings in Michigan, 2023Every flash flood warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.